MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI VECTRA(TM) PLATE 2 LEVEL/32MM; APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI VECTRA(TM) PLATE 2 LEVEL/32MM; APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY
Model Number 04.613.132
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient date of birth was not provided for reporting.Date of event is unknown.Date of implant is unknown.Device was not reported to have been explanted.Device is not expected to be returned for manufacturer review/investigation.(b)(4).Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6): it was reported that a patient experienced a number of adverse events.On (b)(6) 2017, the patient was reported to experience mild atrial fibrillation.The patient reportedly recovered and the mild atrial fibrillation was resolved with no residual effects.The fibrillation was resolved on (b)(6) 2017.The fibrillation required hospitalization but did not require any intervention to prevent permanent damage and did not cause any disability or permanent damage; the event was reportedly not life-threatening and not due to any congenital anomaly or birth defect.The patient was scheduled to have a cardiology evaluation.It was additionally reported that the patient experienced an unspecified type of acute diarrhea and acute diverticulitis of colon (mild severity) from (b)(6) 2017.Cipro and flagyl were additionally reported.The patient recovered from both episodes with no residual side effects.On (b)(6) 2017, the patient reported to a 3-month post-operative appointment and reported experiencing shoulder and arm pain for 30 days which restricted their ability to work.Patient-reported their non-work-related activity to be light.On (b)(6), 2017, the patient reported to a 6-month post-operative appointment with her progress unchanged.Lastly, the patient was admitted to the hospital for a voluntary surgery to correct lumbar deformities performed on (b)(6) 2017.The deformities did not occur at the operative site and did not cause any disability or permanent damage; the event was reportedly not life-threatening and not due to any congenital anomaly or birth defect.The additional surgery was specified as a decompressive lumbar laminectomy from l3-l4, 4-5, 5-1, with bilateral facetectomy, and a foraminotomy as well as a hemilaminectomy, with facetectomy, foraminotomy from l2-3 and a posterolateral arthrodesis, from l3-4, l4-5, l5-s1, with allograft local autograft.The subject was discharged on (b)(6) 2017.The were no implants placed during the procedure.The patient reportedly recovered with no residual effects.Concomitant devices reported: vivigen pouch 1cc (part # bl-1500-001, lot # 1710846-8020, quantity 1).This report is for one (1) ti vectra¿ plate 2 level/32 mm.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Patient was implanted on (b)(6) 2017 with a titanium vectra plate 2 level 32mm, and two acis implant lordotic spacers as well as vivigen from c5-c7 and on (b)(6) 2017, the patient reported to a 6-week post-operative appointment.
 
Additional Manufacturer Narrative
(b)(6).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Site investigator rated all three adverse events (aes) as ¿not related to the surgery¿ and ¿not related to any study devices¿, all were rated ¿mild¿, and none of these were related to a device malfunction.It was reported that all adverse events were post-operative and were resolved.No hardware was removed.It was reported that the patient had experienced hematuria noted on (b)(6) 2018, during an evaluation of the patient.The event reportedly is not related to the vivigen study or to the surgical procedure.The severity of the event was reported to be mild and the patient was prescribed keflex medication and foley was flushed and changed.The hematuria was resolved with no residual side effects.Date of onset was (b)(6) 2017 and the date of resolution was reported as (b)(6) 2017.The patient was reported to be restricted from work and be on disability.
 
Additional Manufacturer Narrative
Additional narrative: device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional adverse event information reported: fall in shower resulting in headache, bursitis in hip, small laceration after fall in shower, hip pain after fall in shower.Concomitant device: distractor pin (part 02.600.022, lot unknown, quantity 1).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information reported: on (b)(6) 2019, the patient experienced mild urinary tract infection and a-fib.Urinary tract infection was treated with ceftriaxone, rocephine and levaquin, while a-fib was treated with solatol and cardizem.Both the urinary tract infection and a-fib are ongoing.
 
Event or Problem Description
Additional adverse event information reported: on (b)(6) 2019, the patient experienced acute bronchitis and influenza a and were resolved with no residual effects on (b)(6) 2019.The patient was given doxycycline for acute bronchitis and tamiflu for influenza a.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Updated information: on (b)(6) 2018, the patient had small laceration, and experienced hip pain and headache and were resolved on (b)(6) 2018 with no residual effects.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Date of report : this date was inadvertently reported as 1/15/2019 in the follow up report mwr-(b)(4).The correct date remains 11/13/2017 as reported in the initial report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent a two or three level anterior cervical discectomy fusion (acdf) at the c5-c7 level on (b)(6) 2017.The patient was implanted with a vectra plate, two (2) vertigraft spacers with central lumen, one (1) vivigen pouch, six (6) vectra screws and one (1) distraction pin.Reportedly, the patient experienced atrial fibrillation on (b)(6) 2017 and was resolved with no residual effects on (b)(6) 2017.The patient was scheduled to have cardiology evaluation.On (b)(6) 2017, the patient experienced diarrhea and acute diverticulitis of colon and were resolved with no residual effects on (b)(6) 2017.The medications given were cipro and flagyl.On (b)(6) 2017, the patient was admitted for a voluntary surgery to correct lumbar deformities.Decompressive lumbar laminectomy l3-l4, 4-5, 5-1 bilateral facetectomy, foraminotomy; hemilaminectomy, facetectomy, foraminotomy, l2-3; and posterolateral arthrodesis, l3-4, l4-5, l5-s1, allograft local autograft were also done on the same day.The patient was discharged on (b)(6) 2017.On (b)(6) 2017, the patient experienced hematuria.The patient was given keflex and foley was flushed and changed.This was resolved with no residual effects on (b)(6) 2017.On (b)(6) 2018, the patient had small laceration, and experienced headache and hip pain because of fall in shower and were resolved on (b)(6) 2018 with no residual effects.On (b)(6) 2018, the patient experienced bursitis in hip that was still ongoing.Treatment done was greater trochanteric bursa hip injection.This is report 1 of 9 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10: additional narrative: b5: updated adverse event information.D6: implant date.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Updated additional adverse event information reported.Event date (onset): (b)(6) 2017.Alert date: 26-feb-2019.Procedure: two or three level acdf using vivigen cellular bone matrix date of procedure: (b)(6) 2017 event description: diverticulitis of colon (acute).Patient details: height: 64 in.Additional patient details: site awareness date: 26 sep 2017.Date of evaluation: 26 sep 2017.New event.Hospitalization (initial or prolonged): yes.Levels treated: c2-c3: no.C3-c4: no.C4-c5: no.C5-c6: no.C6-c7: no.Date of cervical spine additional surgery: blank components used in additional cervical spine surgery: screws: no.Plates: no.Spacer: no.Other component: no.Other treatment: yes.Other treatment, specify: cipro and flagyl.Outcome: recovered/resolved with no residual effects date of resolution or death: (b)(6) 2017.Product details: logline: 1, component: plate implanted.Catalog number: 04.613.132.Lot number id: n/a.Unique device identifier: vectra plate.Logline: 2, component: spacer with central lumen.Catalog number: 08.843.008.Lot number id: n/a.Unique device identifier: acis spacer.Logline: 3, component: vivigen pouch.Catalog number: bl-1500-001.Lot number id: n/a.Unique device identifier: 1710846-8020.Logline: 4, component: spacer with central lumen.Catalog number: 08.843.009.Lot number id: n/a.Unique device identifier: acis spacer.Logline: 11, component: component.Catalog number: 02.600.022.Lot number id: n/a.Unique device identifier: distraction pin levels treated: c2-c3: no.C3-c4: no.C4-c5: no.C5-c6: yes.C6-c7: yes.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: b5: updated: new adverse event information provided for reporting.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
7/11/2019: updated event description: it was reported that a patient underwent a two or three level anterior cervical discectomy fusion (acdf) at the c5-c7 level on (b)(6) 2017.The patient was implanted with a vectra plate, two (2) vertigraft spacers with central lumen, one (1) vivigen pouch, six (6) vectra screws and one (1) distraction pin.Reportedly, the patient experienced atrial fibrillation on (b)(6) 2017 and was resolved with no residual effects on (b)(6) 2017.The patient was scheduled to have cardiology evaluation.On (b)(6) 2017, the patient experienced diarrhea (unspecified type acute) and acute diverticulitis of colon and were resolved with no residual effects on (b)(6) 2017.The medications given were cipro and flagyl.On (b)(6) 2017, the patient was admitted for a voluntary surgery to correct lumbar deformities.Decompressive lumbar laminectomy l3-l4, 4-5, 5-1 bilateral facetectomy, foraminotomy; hemilaminectomy, facetectomy, foraminotomy, l2-3; and posterolateral arthrodesis, l3-4, l4-5, l5-s1, allograft local autograft were also done on the same day.The patient was discharged on (b)(6) 2017.On (b)(6) 2017, the patient experienced hematuria.The patient was given keflex and foley was flushed and changed.This was resolved with no residual effects on (b)(6) 2017.On (b)(6) 2018, the patient had small laceration, and experienced hip pain and headache after fall in shower and were resolved on (b)(6) 2018 with no residual effects.On (b)(6) 2018, the patient experienced bursitis in hip that was still ongoing.Treatment done was greater trochanteric bursa hip injection.On (b)(6) 2019, the patient experienced acute bronchitis and influenza a and were resolved with no residual effects on (b)(6) 2019.The patient was given doxycycline for acute bronchitis and tamiflu for influenza a.On april 22, 2019, the patient experienced mild urinary tract infection and afib.Urinary tract infection was treated with ceftriaxone, rocephin and levaquin, while a-fib was treated with sotalol and cardizem.Both the urinary tract infection and a-fib are ongoing.Concomitant devices reported: vivigen pouch (part# bl-1500-001, lot# unknown, quantity 1), distraction pin (part# 02.600.022, lot# unknown, quantity 1).This complaint involves nine (9) devices.

Brand Name
TI VECTRA(TM) PLATE 2 LEVEL/32MM
Common Device Name
APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7108178
Report Number2939274-2017-50211
Device Sequence Number1310997
Product Code KWQ
UDI-Device Identifier10705034737140
UDI-Public(01)10705034737140(10)LOT#UNKNOWN
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K050451
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 01/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.613.132
Device Catalogue Number04.613.132
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2017
Supplement Date Received by Manufacturer12/14/2017
01/10/2018
01/10/2018
01/15/2019
01/16/2019
02/26/2019
04/03/2019
04/25/2019
07/10/2019
08/20/2019
Initial Report FDA Received Date12/12/2017
Supplement Report FDA Received Date01/08/2018
01/10/2018
01/12/2018
01/16/2019
01/22/2019
02/27/2019
04/05/2019
04/26/2019
07/19/2019
09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight101